# SDR MALA000749

- Difficulty date: December 13, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 425
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190113
- Part serial: 2910
- Condition: Failed
- Location: Nr 2 Ahrs
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT HAD HDG DISAGREEMENT & AVIONICS CAUTION LIGHT, UNABLE TO SLAVE, FOLLOWED BY RED HDG LIGHT, RED FD LIGHT.  BOTH SIDES DRIFTING UNABLE TO MAINTAIN ANY HEADING, ONLY WET COMPASS.  THEN RM1 SHARK TOOTH ON LEFT.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED NR 2 AHRS COMPUTER.  OPS CHECK GOOD.
